# SDR V0XD20180517003

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH670320293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70 AT STGR 20R IS CORRODED. REMOVE AND REPLACED FRAME 319.70(PN: SH670-32029-3) IAW SRM 51-42-21, 51-40-11, 51-21-11, 51-42-06, 51-42-13, AND 51-25-16.
